Lattice polarized irreducible holomorphic symplectic manifolds
Annales de l'Institut Fourier, Volume 66 (2016) no. 2, p. 687-709
We generalize lattice-theoretical mirror symmetry for K3 surfaces to lattice polarized higher dimensional irreducible holomorphic symplectic manifolds. In the case of fourfolds of K3 2 -type we then describe mirror families of polarized fourfolds and we give an example with mirror non-symplectic involutions.
On généralise la construction de la symétrie miroir des surfaces K3 aux variétés irréductibles holomorphes symplectiques X polarisées par un réseau. Dans le cas des variétés de type K3 2 on étudie la famille miroir des variétés polarisées et on généralise la notion de couple d’involutions non-symplectiques miroirs.
Received : 2014-03-24
Revised : 2014-12-12
Accepted : 2015-09-10
Published online : 2016-02-17
Classification:  14J15,  32G13,  14J33,  14J35
Keywords: lattice polarized irreducible holomorphic symplectic manifold, mirror symmetry, lattice polarized hyperkähler manifold, mirror involution
     author = {Camere, Chiara},
     title = {Lattice polarized irreducible holomorphic symplectic manifolds},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {66},
     number = {2},
     year = {2016},
     pages = {687-709},
     doi = {10.5802/aif.3022},
     language = {en},
     url = {}
Lattice polarized irreducible holomorphic symplectic manifolds. Annales de l'Institut Fourier, Volume 66 (2016) no. 2, pp. 687-709. doi : 10.5802/aif.3022.

[1] Baily, W. L. Jr.; Borel, A. Compactification of arithmetic quotients of bounded symmetric domains, Ann. of Math. (2), Tome 84 (1966), pp. 442-528 | Article

[2] Bayer, A.; Hassett, B.; Tschinkel, Y. Mori cones of holomorphic symplectic varieties of K3 type, Ann. Sci. Éc. Norm. Supér. (4), Tome 48 (2015) no. 4, pp. 941-950

[3] Beauville, A. Variétés Kähleriennes dont la première classe de Chern est nulle, J. Differential Geom., Tome 18 (1983) no. 4, pp. 755-782

[4] Boissière, S.; Camere, C.; Sarti, A. Classification of automorphisms on a deformation family of hyperkähler fourfolds by p-elementary lattices (2014) (To appear in Kyoto Journal of Mathematics,

[5] Borcea, C. Calabi-Yau threefolds and complex multiplication, Essays on mirror manifolds, Int. Press, Hong Kong (1992), pp. 489-502

[6] Conway, J. H.; Sloane, N. J. A. Sphere packings, lattices and groups, Springer-Verlag, New York, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], Tome 290 (1999), lxxiv+703 pages (With additional contributions by E. Bannai, R. E. Borcherds, J. Leech, S. P. Norton, A. M. Odlyzko, R. A. Parker, L. Queen and B. B. Venkov)

[7] Dolgachev, I. V. Mirror symmetry for lattice polarized K3 surfaces, J. Math. Sci., Tome 81 (1996) no. 3, pp. 2599-2630 (Algebraic geometry, 4) | Article

[8] Griffiths, P. A. Periods of integrals on algebraic manifolds. II. Local study of the period mapping, Amer. J. Math., Tome 90 (1968), pp. 805-865 | Article

[9] Gritsenko, V.; Hulek, K.; Sankaran, G. K. Moduli spaces of irreducible symplectic manifolds, Compos. Math., Tome 146 (2010) no. 2, pp. 404-434 | Article

[10] Gritsenko, V.; Hulek, K.; Sankaran, G. K. Moduli of K3 surfaces and irreducible symplectic manifolds, Handbook of Moduli I, International Press, Somerville (Advanced Lect. in Math.) Tome 24 (2012), pp. 459-526

[11] Gross, M.; Huybrechts, D.; Joyce, D. Calabi-Yau manifolds and related geometries, Springer-Verlag, Berlin, Universitext (2003) (Lectures from the Summer School held in Nordfjordeid, June 2001)

[12] Gross, Mark; Wilson, P. M. H. Mirror symmetry via 3-tori for a class of Calabi-Yau threefolds, Math. Ann., Tome 309 (1997) no. 3, pp. 505-531 | Article

[13] Hassett, B.; Tschinkel, Y. Moving and ample cones of holomorphic symplectic fourfolds, Geom. Funct. Anal., Tome 19 (2009) no. 4, pp. 1065-1080 | Article

[14] Huybrechts, D. Compact hyper-Kähler manifolds: basic results, Invent. Math., Tome 135 (1999) no. 1, pp. 63-113 | Article

[15] Huybrechts, D. A global Torelli theorem for hyperkähler manifolds [after M. Verbitsky], Astérisque (2012) no. 348, pp. Exp. No. 1040, x, 375-403 (Séminaire Bourbaki: Vol. 2010/2011. Exposés 1027–1042)

[16] Joumaah, M. Moduli spaces of K3 [2] -type manifolds with non-symplectic involutions (2014) ( )

[17] Markman, E. A survey of Torelli and monodromy results for holomorphic-symplectic varieties, Complex and differential geometry, Springer, Heidelberg (Springer Proc. Math.) Tome 8 (2011), pp. 257-322

[18] Mongardi, G. A note on the Kähler and Mori cones of manifolds of K3 n type (2013) ( )

[19] Nikulin, V. V. Finite groups of automorphisms of Kählerian K3 surfaces, Trudy Moskov. Mat. Obshch., Tome 38 (1979), pp. 75-137

[20] Nikulin, V. V. Integral symmetric bilinear forms and some of their applications, Math. USSR Izv., Tome 14 (1980), pp. 103-167 | Article

[21] Nikulin, V. V. Factor groups of groups of the automorphisms of hyperbolic forms with respect to subgroups generated by 2-reflections., J. Soviet Math., Tome 22 (1983), pp. 1401-1475 | Article

[22] Pinkham, Henry Singularités exceptionnelles, la dualité étrange d’Arnold et les surfaces K-3, C. R. Acad. Sci. Paris Sér. A-B, Tome 284 (1977) no. 11, p. A615-A618

[23] Scattone, F. On the compactification of moduli spaces for algebraic K3 surfaces, Mem. Amer. Math. Soc., Tome 70 (1987) no. 374, x+86 pages

[24] Verbitsky, Misha Mirror symmetry for hyper-Kähler manifolds, Mirror symmetry, III (Montreal, PQ, 1995), Amer. Math. Soc., Providence, RI (AMS/IP Stud. Adv. Math.) Tome 10 (1999), pp. 115-156

[25] Verbitsky, Misha Mapping class group and a global Torelli theorem for hyperkähler manifolds, Duke Math. J., Tome 162 (2013) no. 15, pp. 2929-2986 (Appendix A by Eyal Markman) | Article

[26] Voisin, Claire Miroirs et involutions sur les surfaces K3, Astérisque (1993) no. 218, pp. 273-323 (Journées de Géométrie Algébrique d’Orsay (Orsay, 1992))

[27] Voisin, Claire Hodge theory and complex algebraic geometry. I, Cambridge University Press, Cambridge, Cambridge Studies in Advanced Mathematics, Tome 76 (2002), x+322 pages (Translated from the French original by Leila Schneps) | Article